Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
maggiecool

Low dosage accutane

Has anyone here been on a very lose dosage of accutane (10mg) from their doctor, but still had relatively bad acne? I went on accutane the first time around and was on 10 mg for 6 months, but within 3 months my acne was already coming back. Now, im on accutance again (with my acne actually worse than it was before the first round), but my doctor is again putting me on 10 mg. Has anyone else had this done to them?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×